# SDR QXEA2022011100021

- Difficulty date: January 4, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 13,220 hours, 7,943 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 17091919001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CROSSBEAM LOCATED IN THE AFT WET AREA FR87-88 STG 17. BLENDED OUT DAMAGE ON LONGITUDINAL SPLICE LOCATED IN THE AFT WET AREA FR87-88 STG 17 PER SRM 51-10-03 PART HAS 100% MATERIAL LOSS AND PART REQURIES REPLACEMENT. LOCATED, DRILED, AND ALODINED NEW SHEAR PANEL ABOVE CROSSBEAM LOCATED PN 170-91919-001 REF EMB 51-40-02. INSTALLED NEW SHEAR PANEL ABOVE CROSSBEAM LOCATED PN 170-91919-001 REF SRM 51-40-08.
